# SDR DL767960423

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N111DN
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Engine: Ge CF680A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Press Syst
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE ON CLIMBOUT.  INSPECTED AIRCRAFT ON ARRIVAL, NO DOORS OR SERVICE DOORS OPEN.  FOUND EQUIPMENT COOLING VALVES OPEN, RESEQUENCED EQUIPMENT COOLING VALVES AND LOCKED OUT PER MEL 21-58-06.  AIRCRAFT PRESSURIZED NORMALLY.
